MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 21-jan-2026, it was reported by a sales representative via email that an ar-3652ttsp fibertak rc was used during a procedure, and the suture tape was snapping.This issue was discovered intraoperatively.Additional information was received on 02-feb-2026: on (b)(6) 2025, during a rotator cuff repair procedure, the suture tape snapped intraoperatively while inside the patient.The suture tape and all associated fragments were removed.The case was completed using a replacement ar-3652ttsp fibertak rc suture anchor.The procedure experienced an approximate 10-minute delay, and no additional anesthesia was required.

Brand Name
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24306319
Report Number1220246-2026-00506
Device Sequence Number9652237
Product Code MBI
UDI-Device Identifier00888867362949
UDI-Public(01)00888867362949(11)251110(17)301031(10)15528409
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Device Catalogue NumberAR-3652TTSP
Device Lot Number15528409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown